Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the distribution of first hits for the symmetric stable processes.


Authors: R. M. Blumenthal, R. K. Getoor and D. B. Ray
Journal: Trans. Amer. Math. Soc. 99 (1961), 540-554
MSC: Primary 60.60
MathSciNet review: 0126885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal, An extended Markov property, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 52-72. MR 0088102 (19:468g)
  • [2] R. K. Getoor, First passage times for symmetric stable processes in space, submitted to Trans. Amer. Math. Soc. MR 0137148 (25:604)
  • [3] M. Kac and H. Pollard, The distribution of the maximum of partial sums of independent random variables, Canad. J. Math. vol. 2 (1950) pp. 375-384. MR 0036465 (12:114b)
  • [4] M. Kac, Some remarks on stable processes, Publ. Inst. Statist. Univ. Paris vol. 6 (1957) pp. 303-306. MR 0099725 (20:6163)
  • [5] H. Kesten, Random walks with absorbing barriers and Toeplitz forms, Illinois J. Math., to appear. MR 0125639 (23:A2938)
  • [6] D. Ray, Stable processes with an absorbing barrier, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 16-24. MR 0105178 (21:3921)
  • [7] M. Riesz, Intégrales de Riemann-Liouville et potentiels, Acta. Sci. Math. Szeged. vol. 9 (1938) pp. 1-42.
  • [8] -, Rectification au travail ``Intégrales de Riemann-Liouville et potentiels", Acta Sci. Math. Szeged. vol. 9 (1938) pp. 116-118.
  • [9] F. Spitzer, Some theorems concerning 2-dimensional Brownian motion, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 187-197. MR 0104296 (21:3051)
  • [10] H. Widom, Stable processes and integral equations, Trans. Amer. Math. Soc. vol. 98 (1961) pp. 430-449. Cf. also Abstract 571-102, Notices Amer. Math. Soc. vol. 7 (1960) p. 519. MR 0121882 (22:12611)
  • [11] G. Doetsch, Theorie und Andwendung der Laplace-Transformation, Berlin, Julius Springer, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0126885-4
Article copyright: © Copyright 1961 American Mathematical Society